Skip to main content

Modular forms and p-adic Hodge theory

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Additional information

Oblatum 15-X-1996 & 13-I-1997

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Saito, T. Modular forms and p-adic Hodge theory. Invent math 129, 607–620 (1997). https://doi.org/10.1007/s002220050175

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s002220050175